# SDR UALA2010051901681

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,661 hours, 20,034 cycles
- Engine: Pwa PW2040
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00615
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENG OIL LOSS, RTFL.  REPLACED ESN AND OIL QUANTITY TRANSMITTER.
